# SDR MASA2015041712049

- Difficulty date: April 17, 2015
- Submitted: April 18, 2015
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 25,589 hours, 21,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIDEWALL SIGN 13DF 1 BULB INOPERATIVE.  MAINTENANCE REPLACED BULB.
